A closed form solution of Bernoullian two-classes priority queue

G. Mazzini, R. Rovatti, G. Setti

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We investigate the effect of a two-priority policy when serving slotted traffic arriving with a Bernoulli statistics. We are able to give explicit closed-form expressions for the distribution of the lengths of the high- and low-priority queue. © 2005 IEEE.
Original languageEnglish (US)
Pages (from-to)264-266
Number of pages3
JournalIEEE Communications Letters
Issue number3
StatePublished - Mar 1 2005
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'A closed form solution of Bernoullian two-classes priority queue'. Together they form a unique fingerprint.

Cite this